MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 12MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 12MM
Model Number 02.12.E0312FR
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 jan 2026.Lot 25012992: (b)(4) items manufactured and released on 21 march 2025.Expiration date: 06 march 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
Revision surgery was performed 4 months after the primary surgery due to knee instability.The surgeon upsized the insert from 12 mm to 17 mm to provide improved stability.The surgery was completed successfully.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 12MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24020876
Report Number3005180920-2026-00008
Device Sequence Number8970285
Product Code JWH
UDI-Device Identifier07630971261600
UDI-Public07630971261600
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0312FR
Device Lot Number2501292
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite